# SDR REXA2018051870388

- Difficulty date: May 17, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 26,989 hours, 24,386 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Dented
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH JC 53-310-600,  A DETAILED INSPECTION OF THE REAR PRESSURE BULKHEAD, VERTICAL STIFFENERS AND WEB.  A SMOOTH DENT WAS FOUND IN THE WEB LOCATED BETWEEN LBL 27.5 - LBL 18 AND BELOW WL 137.5 - WL121.9. THERE ARE NO SHARP EDGES OR CREASES.  AN EDDY CURRENT WAS CONDUCTED AND NO CRACKS WERE FOUND.  COMPLETED A TEMP REPAIR IAW REO 601R-53-61-6578.
